RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2017, Volume 58, Issue 10, 102202, 29 pages (Mi jmp11)  

Tight uniform continuity bounds for the quantum conditional mutual information, for the Holevo quantity, and for capacities of quantum channels

M. E. Shirokov

Steklov Mathematical Institute of Russian Academy of Science, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.1063/1.4987135


Bibliographic databases:

ArXiv: 1512.09047

Accepted:01.09.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020